Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Smoking marjuiana. Stopped taking nurotin due to psychotic episodes. Getting migraine. What is causing this?

I ve been taking two nurotin unprescribed every night for about 7 months. I stopped taking them a couple days ago because I feel like they have been causing me to have pychotic episodes. I smoke marjuiana daily, and also take 2-4 drug store sleep aids every night. Lately I have been getting migraines worse than I usually do, and frequent feelings of intense anxiety and social awkwardness. I don t know if its the drugs or my depression problems becoming worse..please help.
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Your psychotic symptoms are more likely to be an effect of marijuana, rather than of Neurontin (gabapentin). Marijuana is well-known to cause both psychosis and anxiety. Rather than treating yourself, I would suggest that you stop marijuana immediately and see a psychiatrist who can evaluate you and prescribe you the correct medicines. I do not expect much benefit from Neurontin.

Hope this helps. Best wishes.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor